# SDR R61A201702170140

- Difficulty date: February 11, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 34,237 hours, 21,387 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Part time: 34,237 hours, 21,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SHEAR TIE.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-41-01.
